# SDR C2XA03CL209

- Difficulty date: December 21, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N14516
- Make and model: Emb EMB-135LR
- Aircraft serial: 145323
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: MS277891A
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH FLIGHT 2831 THE CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE INSPECTED AND CLEANED THE GEAR EXTENSION OVERRIDE SWITCH.  PERFORMED OPERATIONAL CHECKS.  NO DEFECTS WERE FOUND.
